# SDR DHL2007742004

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,475 hours, 38,220 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "A" CHECK THE FOLLOWING DISCREPANCIES WERE NOTED: FUSELAGE INTERIOR FRAME AT BS 480 AND STR 17L FRAME SHEAR TIE CRACKED (NDT) FINDING.  REMOVED FASTENERS AT SHEAR TIE AND CUT OUT CRACKED SECTION (2" BY 8") OF SHEAR TIE IAW B727 SRM 53-10-4 FIG 11.  FABRICATED NEW SECTION, MATL 7075-T6,PO.9004940 (6" BY 8") IAW B727 SRM 53-10-2 FIG 3 AND 53-10-4 FIG 11.  TREATED AND PRIMED REPAIR PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR PART IAW B 727 SRM 53-10-4 FIG 11.
